I went with Pablo to his radiation treatment on Friday afternoon. (No update about the 'misinformation'). Pablo has been vomiting the last few days - not alot but he did mention it to the nurse after his treatment. His head has been burning a bit too so we were told to buy a 'Glaxal Base' lotion. We spoke to a doctor on duty Friday and he recommended that Pablo go back on Decadron - which is an anti-swelling medication. Pablo took this for a few weeks after his brain surgery and the doctor said that he should go back on it since radiation can cause some brain swelling. For the nausea, the doctor prescribed something and when we got to the pharmacy and saw the amount of this anti-nausea medication, well, IT MADE US NAUSEOUS. Thankfully, we get 80% back through my benefits but GIVE ME A BREAK. See ridiculous amount below (second 'prescription' total):
Thank you all for your comments on the last post. This has been a really rough week and the support we've gotten from everybody has really helped us get through yet another rough patch.